# SDR SWIA200211071

- Difficulty date: July 20, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 21,685 hours, 19,262 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Jackscrew
- Condition: Broken
- Location: Rudder Pedal Adj
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RUDDER PEDALS WILL NOT ADJUST BACK.  REMOVED AND REPLACED BROKEN JACKSCREW ON CAPTAIN'S SIDE PEDAL ADJUST MECHANISM IAW CRJ MM 27-21-05.  OPS CHECK GOOD.
